# SDR UALA2012062203374

- Difficulty date: June 21, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 41,586 hours, 10,348 cycles
- Engine: Pwa PW4052
- System (JASC): 2540 · Lavatories
- Part: Pin
- Part number: A7003843
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT LAV AT DOOR 2L LOCK DOES NOT WORK PROPERLY.  FOUND SCREW INSTALLED WHERE LATCH PIN PCN 192-1542 SHOULD HAVE BEEN.  REMOVED SCREW AND INSTALLED PROPER PIN.  ITEM 195,IN IPC 25-41-02-034.
